TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Semi-analytical iteration techniques for solving differential equations

* , ,

* Corresponding author · click or hover a name for details

pp. 715–719Vol. 27Issue 4June 2024DOI: 10.47974/JIM-1756XML
Received:
17 Oct 2023
Published Online:
31 May 2024
Article type:
Research Article
Language:
EN
Article no.:
JIM-1756
Pages:
715–719

Abstract

The main objective of this work is to use and compare some techniques, namely the variational Iteration method (VIM), Decomposition Method (ADM), Differential Transform Method (DTM), and Temimi and Ansari Method (TAM) for differential equations of the first and second orders that appeared in physics and engineering. Notably, the results indicate that the VIM gives a solution in series form, which converges to an exact solution;. At the same time, DTM is easy to apply but requires transformation, ADM does not need any transformation except the calculation of Adomain polynomials. TAM solved nonlinear problems in much easier iteration steps, which converge to the true solution without applying any assumption. The results obtained converge rapidly to the exact solution. 

Keywords

Subject Classifications

12H2031B35

References

[1] Wazwaz AM. The variational iteration method for exact solutions of Laplace equation. Physics Letters A. 363(4), pp. 260-262, (2007).
[2] Wazwaz, A.M. The variational iteration method for solving two forms of Blasius equation on a half-infinite domain. Applied Mathematics and Computation, 188(1), pp.485-491, (2007).
[3] Adomian G, Rach R. Inversion of nonlinear stochastic operators. Journal of Mathematical Analysis and Applications, 91(1), pp.39-46 (1983).
[4] Altaie H. O. Two Efficient Methods For Solving Nonlinear Fourth-Order PDEs. International Journal of Nonlinear Analysis and Applications,11, pp.543-546, (2020).
[5] Adomian G, Rach R. Solving nonlinear differential equations with decimal power nonlinearities. Journal of Mathematical Analysis and Applications. 114(2), pp. 423-425, (1986).
[6] Zhou, J.K. Differential Transformation and Its Applications for Electrical Circuits. Huazhong University Press, Wuhan, (1986).
[7] Jiao Y. C., Dang C. and Yamamoto Y. An extension of decomposition method for solving nonlinear equations and its convergence, Computers & Mathematics with Applications, 55(4), pp. 760 - 775, (2008).
[8] Keskin, Y., Oturanc G. Reduced differential transform method for solving linear and nonlinear wave equations. Iranian Journal of Science and Technology (Sciences)  pp.113-122, (2010).
 [9] Altaie H. O. Study the Stability for Ordinary Differential Equations Using New Techniques via Numerical Methods. In Proceedings of First International Conference on Mathematical Modeling and Computational Science: ICMMCS 2020, pp. 509-516. Springer Singapore, (2021).
[10] Altaie H. O. Comparison the solutions for some kinds of differential equations using iterative methods. Journal of Interdisciplinary Mathematics, 24(5), pp. 1113-1118, (2021).
[11]  Shelash, Hader Baqer, Ahmad, Hasanain Hamid & Obaid, Ahmed J. On characterizations some of subgroups of the dihedral group D2n, Journal of Discrete Mathematical Sciences and Cryptography, 1-6, DOI: 10.47974/JDMSC-1553. 
[12] Shubham Sharma & Ahmed J. Obaid. Mathematical modelling, analysis and design of fuzzy logic controller for the control of ventilation systems using MATLAB fuzzy logic toolbox, Journal of Interdisciplinary Mathematics, 23:4, 843-849 (2020), DOI: 10.1080/09720502.2020.1727611. 

Views: 345Downloads: 141Citations: 0